MathSciNet Relay Station
MathSciNet bibliographic data
MR2366965 16W30 (18D10)
Ng, Siu-Hung; Schauenburg, Peter Central invariants and higher indicators for semisimple quasi-Hopf algebras. Trans. Amer. Math. Soc. 360 (2008), no. 4, 1839–1860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement